Eine Kennzeichnung der van der Waerden-Smid-Geometrien.

W. Benz

Mathematische Annalen (1966)

  • Volume: 165, page 19-23
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Benz, W.. "Eine Kennzeichnung der van der Waerden-Smid-Geometrien.." Mathematische Annalen 165 (1966): 19-23. <http://eudml.org/doc/161415>.

author = {Benz, W.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, non-Euclidean},
pages = {19-23},
title = {Eine Kennzeichnung der van der Waerden-Smid-Geometrien.},
url = {http://eudml.org/doc/161415},
volume = {165},
year = {1966},

AU - Benz, W.
TI - Eine Kennzeichnung der van der Waerden-Smid-Geometrien.
JO - Mathematische Annalen
PY - 1966
VL - 165
SP - 19
EP - 23
KW - foundations of geometry, non-Euclidean
UR - http://eudml.org/doc/161415
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.